MathSciNet Relay Station
MathSciNet bibliographic data
MR1459388 (98j:93036) 93B40 (15A24 65F30)
Guo, Chun-Hua; Lancaster, Peter Analysis and modification of Newton's method for algebraic Riccati equations. Math. Comp. 67 (1998), no. 223, 1089–1105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement